On a stochastic model of decision making
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (1987), pp. 16-21
Cet article a éte moissonné depuis la source Math-Net.Ru
Stochastic processes on finite graphs were considered. The existence of a process, which brings to each apriory given measure on the set of the graphs terminal tops has been proved. As an example a version of known differential game was solved.
@article{UZERU_1987_3_a2,
author = {K. V. Saghatelyan},
title = {On a stochastic model of decision making},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {16--21},
year = {1987},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1987_3_a2/}
}
K. V. Saghatelyan. On a stochastic model of decision making. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (1987), pp. 16-21. http://geodesic.mathdoc.fr/item/UZERU_1987_3_a2/